BibTeX record journals/jgt/DingO95

download as .bib file

@article{DBLP:journals/jgt/DingO95,
  author    = {Guoli Ding and
               Bogdan Oporowski},
  title     = {Some results on tree decomposition of graphs},
  journal   = {Journal of Graph Theory},
  volume    = {20},
  number    = {4},
  pages     = {481--499},
  year      = {1995},
  url       = {https://doi.org/10.1002/jgt.3190200412},
  doi       = {10.1002/jgt.3190200412},
  timestamp = {Thu, 18 May 2017 09:51:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/DingO95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics